# SDR SWAA2022052602387

- Difficulty date: May 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER INBRD. PNL. 651FB HAS BROKEN TIE DOWN BRACKET ON OB END. / [01] REMOVED AND REPLACED R/H WING PANEL 651FB TIE DOWN BRACKET REF B-SRM 51-40-02;[02] VERIFIED REPLACED BRACKET. AMT STEP 1.
